# SDR AALA20101112AFW01

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 58,784 hours, 30,171 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN RECEIVED UNSAFE NOSE GEAR INDICATION AND NOSE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  THE NOSE GEAR WAS FLAT ON ARRIVAL.  AIRCRAFT REMOVED FROM SERVICE.  REPACKED NOSE STRUT ASSEMBLY.  LEAK CHECK AND GEAR SWING CHECK OK.  SYSTEM GROUND CHECK NORMAL OPERATION.
